Bayesian approach to robust comparison of two means based on asymmetric Type-II censored samples

Tan, W. Y., Balakrishnan, N. . Journal of Statistical Computation and Simulation 1988. 30 :81-102

Locate this article in:

Bibtex

@article{CIS-81984,
  Author = {Tan, W. Y. and Balakrishnan, N.},
  Title = {Bayesian approach to robust comparison of two means based on asymmetric Type-II censored samples},
  Journal = {Journal of Statistical Computation and Simulation},
  Volume = {30},
  Year = {1988},
  Pages = {81--102},
  Keywords = {}
}

Similar articles